It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-20-2003, 01:41 PM   #1
Senior Veteran
(female)
 
Join Date: Jun 2002
Location: New Jersey, USA
Posts: 630
PINKYPRISCILLA HB User
Question skin rash biopsy

Anyone ever hear of granuloma annulare? The biopsy came back to confirm this skin problem ? we thought it was
a lupus rash? This is strange.

 
Old 10-20-2003, 03:16 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Posts: 665
AngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB User
Post

Hi Deb!

This sort of rash is different than a Lupus rash. It is chronic, and the rash can be treated with steroid cream to try and calm it down. Usually the papules appear in a circular pattern. It can be associated with thyroid problems too. Does your mom take thyroid medication? It can also sometimes be seen with diabetes. Mostly though it is seen by itself rather than associated with any disease process. I don't think it has anything to do with her Lupus. It could be because her immune system is already comprimised that she is more prone to developing other problems. Hope this helps!

~Angelic

 
Sponsors Lightbulb
   
Old 10-20-2003, 03:20 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Posts: 665
AngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB User
Post

Ooops, I forgot to add that sometimes the doctor won't prescribe anything for this kind of rash because it usually will just go away on its own time

~Angelic

 
Old 10-21-2003, 06:34 AM   #4
Senior Veteran
(female)
 
Join Date: Jun 2002
Location: New Jersey, USA
Posts: 630
PINKYPRISCILLA HB User
Post

Thanks for the info. I do believe these wierd things thatare happening to her is because of her immune system.
She had a heart attack in '89. Right after that recoveryshe was diagnosed with lupus and ra.
Maybe the stress from the heart issue caused this to
come out.


Now her ra factor is high and her ana is high,
she feels burning in her hands,feet,

She has stenosis of the spine-probably due to the
prednisone

Osteo of the hips, neck

Her cardiologist says that she has some
calcium on her valve(needs to be watched)

She has frequent bronchitis infections,upper respiratory,
stuffy congestion, etc.,

She has had shingles last year this time

She now has this wierd skin problem

Now she is worried what will come next!!!

I think we should see another doctor....
Her ra doctor is really nice and all but he is
not aggressive regarding her immune system problems.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dry Skin gilly83 Sexual Health - Men 1 04-20-2010 05:42 PM
skin horror horrorus17 Skin Problems 18 12-02-2008 05:32 AM
skin problems janmar123 Lupus 11 12-19-2007 06:17 AM
Consistant Skin Problem (sound familiar) Shierkahn Skin Problems 0 11-02-2005 03:29 PM
Skin biopsy of lyme rash Pitnum Lyme Disease 3 07-06-2005 01:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (172), ladybud (43), AngelicBrat (16), luca689 (7), neveragain444 (6), ksp (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (890), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (744), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!